# SDR C2XA01IA130

- Difficulty date: February 22, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 375, THE CREW REPORTED A STRONG ODOR COMING FROM THE NR 1 PACK WHEN SUPPLIED BY ENGINE BLEED AIR.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT THE ODOR WAS CAUSED BY RESIDUAL FLUID FROM THE PREVIOUS NIGHT COMPRESSOR WASH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
